# SDR F3LA00025

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED, FOUND CORROSION AT LOWER FORWARD CORNER OF AFT CARGO DOOR FRAME BETWEEN S25R AND S26R.  MAINTENANCE FABRICATED, AND INSTALLED REPLACEMENT L ANGLE AT LOWER FORWARD CORNER OF AFT CARGO DOOR BETWEEN S25R AND S26R PER SRM 51-30-1.  (M)
